# SDR DALA2017052704313

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 33,462 hours, 29,550 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS HAS A .750 LONG CRACK THRU FASTENER HOLE AT BS 1087, 2.5 INCHES ABOVE SKIN LWR EDGE, NEAR LONGERON 14R.   HFEC IAW NDT SPM. NR 001-0229:5300-2019/010 00062.   REPAIRED IAW PRI 558866-14, REVISION 0, AND ER/A 558866-14, REV ORIGINAL.
